MAUDE Adverse Event Report: TYBER MEDICAL TPLIF INTERBODY SYSTEM; PLIF TYPEEK COATED 24MM X 10MM X 10MM X 4°

TYBER MEDICAL TPLIF INTERBODY SYSTEM; PLIF TYPEEK COATED 24MM X 10MM X 10MM X 4°
Model Number M2-P2410410-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuropathy (1983)
Date of Event 12/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event was evaluated and investigated with the information provided from the retrospective clinical study and attending surgeon.No lot information was provided; therefore, a dhr review could not be performed.A device evaluation was not able to be performed as the impacted device was not returned for assessment.The root cause cannot be established with the information that is currently available.
 
Event or Problem Description
Adverse event identified as part of a retrospective clinical study: at 12.5 months post operative, the subject developed right sided weakness and loss of sensation leading to additional surgery (right l4/l5, l5/s1 foraminotomy).The event was continuous, severe, serious, and unanticipated.The site stated that the event could have had a possible relationship to the subject device, but the patient recovered without sequelae.More notes on the event state the subject had right sided weakness that progressed to the inability to lift the right foot without assistance.Patient was initially referred to pain management for right sided l4/l5, l5/s1 transforaminal injections, but the patient saw no improvement in symptoms and was then treated surgically via right l4/l5, l5/s1 foraminotomy.Symptoms improved following this procedure, no further mention of symptoms prompted intervention.

Brand Name
TPLIF INTERBODY SYSTEM
Common Device Name
PLIF TYPEEK COATED 24MM X 10MM X 10MM X 4°
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key24005230
Report Number3012966183-2026-00002
Device Sequence Number21136041
Product Code MAX
UDI-Device IdentifierM695M2P2410410S0
UDI-PublicM695M2P2410410S0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM2-P2410410-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight59 KG